MAUDE Adverse Event Report: MEDTRONIC DOMINICANA CATHETER PASSER; CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TER

MEDTRONIC DOMINICANA CATHETER PASSER; CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TER
Model Number 8591-38
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider via a company representative who reported that during the implant procedure, the tunneling tool tab broke when removing the plastic piece from handle to pull it through the tunneler.
 
Additional Manufacturer Narrative
H3.The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and functional testing.Analysis identified that the obturator was broken.Continuation of d10: product id 977118 serial# (b)(6) implanted: (b)(6) 2026 product type implantable neurostim ulator medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATHETER PASSER
Common Device Name
CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TER
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24981705
Report Number9612501-2026-01154
Device Sequence Number13131691
Product Code MAJ
UDI-Device Identifier00763000031404
UDI-Public(01)00763000031404(17)301211(10)0232988934
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8591-38
Device Catalogue Number8591-38
Device Lot Number0232988934
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age66 YR
Patient SexFemale